# SDR JJBA2020032623022

- Difficulty date: March 23, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N14148
- Make and model: Emb EMB-145XR
- Aircraft serial: 145751
- Aircraft time: 42,710 hours, 26,060 cycles
- System (JASC): 5270 · Door Warning System
- Part: Lever
- Condition: Bent
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

SERVICE DOOR OPEN RED EICAS INDICATION. FOUND TOP RIGHT MICRO SWITCH LEVER TO BE BENT AND LOOSE. R&R MICRO SWITCH LEVER. OPS CHECK SAT. NO DEFECTS AT THIS TIME. PERFORMED PRESSURIZATION CHECK OF SERVICE DOOR. OPS/LEAK CHECK SAT. NO DEFECTS NOTED AT THIS TIME.
